# SDR CALA2024041201047

- Difficulty date: April 10, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 74,269 hours, 32,245 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: SR531195A10005
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD CENTER POST LOWER NODE HAS 2EA CRACK INDICATIONS ADJACENT TO UPPER BOLT ONE LH AND ONE RH BOTH AT UPPER AFT AREA OF BOLT HOLE PER HAECO LCQ N/R 9290616/30616.
